It's usually a sign that your liver is having a tough time (gastrointestinal distress) Google 'yellow stool' and you will learn much. The next stage is pale light grey or even white stool which is well in the dange zone. With yellow stool, if you stop your wine or cut way down your liver will recover mostly or fully but you need to do it soon. This is the 'Substance Abuse Forum' and you probably should go to 'Alcoholism' Forum, best to you !!
Hi charlenkt, the alcoholism forum will be very helpful for you, but one thing, the color of your stools do indicate that your liver is starting to have a rough time, and it could be getting close to shutting down. My father passed from this disease and I remember my mother talking about this too to my father whenever he had problems and then his liver failed completely, it was a bad mess to say the least. Please see a doctor real soon, this is very serious saying the least, good luck, god bless, mike in nc
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.